# SDR ASAA2018050124449

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 37,582 hours, 11,309 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0486
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 37,079 hours, 11,388 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000,  TO INTERROGATE THE FMC CDU FOR ENGINE FAULTS,  FOUND TWO SHORT TERM FAULTS FOR THE INTERNAL EEC FAULT (FC 73-10011, 73-10021) NR 1 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE EEC IAW AMM 73-21-60.  PERFORMED TESTS LISTED IN POWER PLANT TEST  TABLE AMM 71-00-00-800-811-F00.  FADEC SYSTEM TEST AMM 73-21-00-700-802-F00.  VERIFIED SW INSTALLED CORRECT AND ALL TESTS PASSED. PERFORMED ENGINE IDLE RUN AND NO FMC CDU ENGINE FAULTS NOTED.
